MathSciNet Relay Station
MathSciNet bibliographic data
MR667409 34B25 (58F07 58F19)
Johnson, R.; Moser, J. The rotation number for almost periodic potentials. Comm. Math. Phys. 84 (1982), no. 3, 403–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement